Posted by: Frustrated | 2008/09/22

Thyroid,Insulin Resistance

I am currently on eltroxin(Throid) and metformin for the insulin resistance. I am finding that of late I am moody and become extremely angry for no reason. My hair is also thinning and becoming more noticeable. I am also tired all the time and feel like i am gaining weight on a weekly basis. Is this all because of thr thyroid? other than exercise and diet is their anything else i could do, just to feel better and healthy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Frustated
When last did you check your thyroid hormone levels, it sounds as if it could be low. You may also have anemia or iron deficiency. Try eating small low GI meals 6 times per day to keep your blood sugar stable.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ja | 2008/09/23


Reply to ja
Posted by: Ja | 2008/09/23

Please read:

Reply to Ja
Posted by: Ja | 2008/09/23

Where is the T3? You have T4 in eltroxin, but what about T3(Tertroxin). make sure you dont perhaps need that.

Reply to Ja

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.